# SDR F3LA2018040400311

- Difficulty date: February 26, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA,  AT FRAME 16 UPPER FLOORBEAM CORRODED AT Y1732.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, AND SRM 53-11-14.
